Quotation Leydold, J.. 1998. Rejection Technique for Sampling from Log-Concave Multivariate Distributions. ACM Transactions on Modeling and Computer Simulation 8(3): 254-280


RIS


BibTeX

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal ACM Transactions
Language English
Title Rejection Technique for Sampling from Log-Concave Multivariate Distributions
Year 1998
Reviewed? Y

Associations

People
Leydold, Josef (Details)
Organization
Mathematical Methods in Statistics (Former organization)
Google Scholar: Search